Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A correspondence theorem for projective modules and the structure of simple Noetherian rings


Author: Carl Faith
Journal: Bull. Amer. Math. Soc. 77 (1971), 338-342
MSC (1970): Primary 16A46; Secondary 15A50
DOI: https://doi.org/10.1090/S0002-9904-1971-12684-8
Errata, Volume 77: Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1120--1120
MathSciNet review: 0280534
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1962. H. Bass, The Morita theorems, Lecture Notes Published by the Mathematics Department, University of Oregon, Eugene, Ore., 1962.
  • 1968. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 #2736. MR 249491
  • 1964. C. Faith, Noetherian simple rings, Bull. Amer. Math. Soc. 70 (1964), 730-731. MR 29 #4773. MR 167500
  • 1967. C. Faith, A general Wedderburn theorem, Bull. Amer. Math. Soc. 73 (1967), 65-67. MR 34 #2623. MR 202763
  • 1972. C. Faith, Algebra: Rings, modules, and categories, Springer-Verlag, New York and Berlin, 1972. MR 366960
  • 1958. G. Findlay and J. Lambek, A generalized ring of quotients. I, II, Canad. Math. Bull. 1 (1958), 77-85, 155-167. MR 20 #888. MR 94370
  • 1958. A. W. Goldie, The structure of prime rings under ascending chain conditions, Proc. London Math. Soc. (3) 8 (1958), 589-608. MR 21 #1988. MR 103206
  • 1960. A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201-220. MR 22 #2627. MR 111766
  • 1965. K. Koh, On simple rings with maximal annihilator right ideals, Canad. Math. Bull. 8 (1965), 667-668. MR 37 #2808. MR 227223
  • 1959. L. Lesieur and R. Croisot, Sur les anneaux premier noetherian à gauche, Ann. Sci. École, Norm. Sup. 76 (1959), 161-183. MR 109166
  • 1958. K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 6 (1958), 83-142. MR 20 #3183. MR 96700
  • 1963. C. Procesi, Sopra un teorema die Goldie reguardante la struttura degli anelli primi con condizioni di massimo, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 34 (1963), 372-377. MR 28 #2130. MR 158908

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A46, 15A50

Retrieve articles in all journals with MSC (1970): 16A46, 15A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12684-8

American Mathematical Society